Tab Application Banner
  • Users Online: 675
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE BASED REVIEW
Year : 2020  |  Volume : 15  |  Issue : 1  |  Page : 53-55

Hydroxychloroquine-induced auditory toxicity


1 Department of Rheumatology and Clinical Immunology, CMC, Vellore, Tamil Nadu, India
2 Department of Rheumatology, Tomo Riba Institute, Health and Medical Sciences, Papumpare, Arunachal Pradesh, India

Correspondence Address:
Dr. Abhishek Patil
Department of Rheumatology and Clinical Immunology, Christian Medical College, Vellore - 632 004, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/injr.injr_130_19

Rights and Permissions

A 51-year-old female with mixed connective tissue disease presented with bilateral sensorineural hearing loss. The hearing deficit was gradually progressive over a period of 6 months. On evaluation, no obvious cause for hearing was evident. Due to ototoxic potential of hydroxychloroquine, we decided to stop the drug and observe for improvement. Over time, her hearing loss stabilized, with improvement in audiometric findings. Hydroxychloroquine induced auditory toxicity is rare. Increased awareness and early recognition may minimize damage.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2131    
    Printed42    
    Emailed0    
    PDF Downloaded182    
    Comments [Add]    
    Cited by others 3    

Recommend this journal